Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

after months of thinking I have infection, and after most of the antibiotics failed to at least make me feel less constant pressure I need to go in my bladder, I got to an urologist who diagnosed me with overactive bladder. He prescribed me Vesicare which did help me somewhat with how frequently I have to urinate, but on my latest checkup he also added Toviaz to my treatment.

Now that I’ve looked online it seems that Toviaz too often causes headaches, and I’m already having issues with headaches since I started vesicare. Will Toviaz make the other Vesicare side effects worse, too?

Loading...

Hello,

there is definitely a chance that you continue having headaches while you're on both Toviaz and Vesicare because headaches are among the most frequent side effects from these medications. You could also experience other side effects from Toviaz alone such as dizziness and feeling of instability which, of course, you should report to your urologist.

However, not all people have the same side effects from the same medications and there is also a chance Toviaz could help you with constant feeling of pressure in your bladder.

Reply

Loading...